# SDR ASOA20140219024

- Difficulty date: February 19, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 31,964 hours, 17,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION,  TWO CRACKS WERE FOUND EMINATING FROM A SINGLE RIVET ON FRAME 79, BETWEEN STRINGERS 5 - 6R.  MAINTENANCE REMOVED THE DAMAGE AND PERFORMED A FREEZE PLUG REPAIR IAW ETD2014-145-014334, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
